# SDR AALA20150917012

- Difficulty date: September 11, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT, CORROSION ON LOWER SURFACE OF SUBFLOOR, AROUND G1 GALLEY DRAIN FLANGE, STATION 148 TO 160.  REMOVED CORROSION & INSTALLED DOUBLER IAW DWG 9923667 & AARD 53-20-00-16 REPAIR 16 PARAGRAPH 6.
